# SDR ASOA201000209

- Difficulty date: February 10, 2010
- Submitted: February 16, 2010
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 19,626 hours, 16,833 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 589-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO FLOORBEAM CAP LBL 27.0 F.S. 589.0 TO F.S. 621.0 CORRODED AROUND NUTPLATE HOLES.  REMOVED PLASTIC GAP STRIP.  REMOVED BOLTS FROM ELEVATOR PULLEY ASSY MOUNT. REMOVED FLOORBEAM CAP IAW SRM 51-42-06, STEP 11 AND SRM 51-42-21, STEP 11.    LOCATED, DRILLED & INSTALLED CARGO FLOORBEAM CAP IAW REO 601R-53-61-3534. REINSTALLED ELEVATOR CABLE PULLEY BRACKET ASSY IAW SRM 51-41-00.   GAP STRIP INSTALLED IAW SRM 51-41-00.  C/W EC/TC REO 601R-53-61-3534, REV --DATED 2/14/10. OPS TEST OF ELEV CONTROL SYS GOOD IAW MM 27-31-00-718-801.
